Convergence of Finite Volume MPFA O type Schemes for Heterogeneous Anisotropic Diffusion Problems on General Meshes - Archive ouverte HAL Access content directly
Journal Articles International Journal on Finite Volumes Year : 2010

Convergence of Finite Volume MPFA O type Schemes for Heterogeneous Anisotropic Diffusion Problems on General Meshes

Léo Agélas
  • Function : Author
  • PersonId : 853370
Cindy Guichard
Roland Masson

Abstract

In this paper we prove the convergence of the finite volume MultiPoint Flux Approximation (MPFA) O scheme for anisotropic and heterogeneous diffusion problems. Our framework is based on a discrete hybrid variational formulation which generalizes the usual construction of the MPFA O scheme. The well-posedness and convergence of the scheme is derived assuming a local coercivity condition which can be easily checked numerically. The novel feature of our framework is that it holds for general polygonal and polyhedral meshes as well as for $L^{\infty}$ diffusion coefficients, which is essential in many practical applications.
Fichier principal
Vignette du fichier
ijfv2010_agm.pdf (443 Ko) Télécharger le fichier
Origin Explicit agreement for this submission
Loading...

Dates and versions

hal-00340159 , version 1 (20-11-2008)
hal-00340159 , version 2 (23-03-2015)

Identifiers

  • HAL Id : hal-00340159 , version 2

Cite

Léo Agélas, Cindy Guichard, Roland Masson. Convergence of Finite Volume MPFA O type Schemes for Heterogeneous Anisotropic Diffusion Problems on General Meshes. International Journal on Finite Volumes, 2010, pp.volume 7 No 2. ⟨hal-00340159v2⟩

Collections

IFP TDS-MACS
285 View
256 Download

Share

Gmail Mastodon Facebook X LinkedIn More